Reply To: I was just wondering about some side effects

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD I was just wondering about some side effects Reply To: I was just wondering about some side effects

#111367
kyliez
Participant

The same thing happens to me, I have lost quite a bit of weight because of these pills. I find that once I take them I feel like my body rejects food, making it difficult to even chew and swallow my food without gagging.
Some practices I try to maintain is eating as soon as I get up and then taking my medication, bringing a light snack such as an apple to work and I force myself to eat it, and then by the time I get home my body usually starts to get hungry.

Something else that really helped me was thick liquids. My problem is the gagging/ body not accepting the food so I would drink a V8 juice or fruit smoothie so I didnt have to chew it and my body wouldnt react. Thick liquids have more nutrients in them than just water or juice does too.

I hope my experiences can help you with yours. You are definitely not alone about the loss of appetite, I struggle with this on a day to day basis.